Equivariant Poincaré series of filtrations and topology

Antonio Campillo Instituto de Investigación en Matemáticas, Universidad de Valladolid Félix Delgado Instituto de Investigación en Matemáticas, Universidad de Valladolid Sabir M. Gusein-Zade Faculty of Mathematics and Mechanics, Moscow State University

Algebraic Geometry K-Theory and Homology mathscidoc:1701.01021

Arkiv for Matematik, 52, (1), 43-59, 2012.5
Earlier, for an action of a finite group$G$on a germ of an analytic variety, an equivariant$G$-Poincaré series of a multi-index filtration in the ring of germs of functions on the variety was defined as an element of the Grothendieck ring of$G$-sets with an additional structure. We discuss to which extent the$G$-Poincaré series of a filtration defined by a set of curve or divisorial valuations on the ring of germs of analytic functions in two variables determines the (equivariant) topology of the curve or of the set of divisors.
No keywords uploaded!
[ Download ] [ 2017-01-08 20:36:37 uploaded by arkivadmin ] [ 122 downloads ] [ 0 comments ]
@inproceedings{antonio2012equivariant,
  title={Equivariant Poincaré series of filtrations and topology},
  author={Antonio Campillo, Félix Delgado, and Sabir M. Gusein-Zade},
  url={http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203637249488058},
  booktitle={Arkiv for Matematik},
  volume={52},
  number={1},
  pages={43-59},
  year={2012},
}
Antonio Campillo, Félix Delgado, and Sabir M. Gusein-Zade. Equivariant Poincaré series of filtrations and topology. 2012. Vol. 52. In Arkiv for Matematik. pp.43-59. http://archive.ymsc.tsinghua.edu.cn/pacm_paperurl/20170108203637249488058.
Please log in for comment!
 
 
Contact us: office-iccm@tsinghua.edu.cn | Copyright Reserved